# SDR 03FDEA02251

- Difficulty date: December 26, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - O/B FLAP I/B FWD HINGE ACTUATOR MOUNT O/B LUG BORE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75208, WINGS TRAILING EDGE AND TRAILING EDGE DEVICES- LT OUTBD FLAP INBD HINGE BRACKET REPAIR.
